# SDR AALA202508139950

- Difficulty date: June 28, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Part number: D5348003820500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON LINTEL LOC. BTW FR66 AND FR68 AT LEVEL STRG 9R, PASSENGER CABIN, AFT GALLEY AREA. CRACK L=0.140 IN. MAINTENANCE REPLACED LINTEL LOC. BTW FR66 AND FR68 AT LEVEL STRG 8R, PASSENGER CABIN, AFT GALLEY AREA IAW A319 SRM 51-72-11-911-001 AND DWG D53480009 AND DWG D53480072 AND EA 365591.
